# SDR CWQA04252013

- Difficulty date: April 25, 2013
- Submitted: April 27, 2013
- Operation: Air carrier
- Aircraft: N292MU
- Make and model: Gulstm GIV
- Aircraft serial: 1292
- Aircraft time: 8,780 hours, 4,697 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Condition: Out Of Adjust
- Location: Hand Brake
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING,  RIGHT BRAKE LOCKED.  MAINTENANCE EVALUATION REVEALED RIGHT HAND BRAKE ANTI-ROTATION PRESSURE REDUCING VALVE WAS OUT OF ADJUSTMENT.   ADJUSTED AND ANTI-ROTATION VALVE OPS TEST CHECKED GOOD.
